About 2 months ago I was sitting on my couch with my laptop, and when I was finished I got up to go to another room when I felt this severe burn in my leg. Now let me tell you I felt like a calf being branded, and it continued until I finally went to my doctor. My family doctor had no clue what was wrong but perscribed Lyrica and a pain medication. I immediately started the Lyrica thinking it would work however I became very dizzy and had to quit taking it. Now I dont get the burning as bad as I have (thank god) but I have total surface numbness that has not gotten any better. I do have family history of MS, my mom and her 2 brothers all had MS. Now I have an appointment to see a specialist but it's not for another month. My question is I am an active cyclist do you think I should quit cycling for now?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?